# SDR SWAA2017111317698

- Difficulty date: November 9, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 45,590 hours, 26,517 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Iru
- Part number: HG2050AC07
- Part serial: 10008887
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT IRS FAULT LIGHT IN FLIGHT. RETURNED TO DEPARTURE.   R & R INERTIAL REFERENCE UNIT IAW MT.
